Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Child overdosed aleve, gave charcol, vomitted, did blood test. Developed stomach pain. What to do?

my son overdosed on aleve yesterday, we was rushed to the hostipal and they gave him charcol, he threw up several times, before he left they did a blood test to make sure the aleve was out of his system and his blood count was normal. However today he is haing sever stomach pain is there anything he can do to help with that?
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response

Thank you for your query.

The pain in the stomach can be due to any of the two reasons:
1. Gastric irritation due to the drug.
2. Muscular pain due to the retching and/or vomiting.
Kindly give him some antacid and see how the pain responds.

I hope I have answered your query to your satisfaction.

Wishing your son an early recovery.


Rajiv K Khandelwal
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor